# SDR JJBA20251211033

- Difficulty date: December 11, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 44,150 hours, 29,861 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: 14531542002
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WELL WALL RH FOUND WITH SCRATCHES ON PLATE. DIGITAL PLATE WAS REPLACED.
